Geometric integration of a wave-vortex model

File Description SizeFormat 
cwi2003.pdf187.96 kBAdobe PDFView/Open
Title: Geometric integration of a wave-vortex model
Authors: Cotter, CJ
Reich, S
Item Type: Journal Article
Issue Date: 31-Mar-2004
URI: http://hdl.handle.net/10044/1/12726
DOI: http://dx.doi.org/10.1016/j.apnum.2003.10.003
Start Page: 293
End Page: 305
Journal / Book Title: Applied Numerical Mathematics
Volume: 48
Issue: 3-4
Copyright Statement: © 2003 IMACS. Published by Elsevier B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Applied Numerical Mathematics . Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in APPLIED NUMERICAL MATHEMATICS, Vol.: 48, Issue: 3-4, (2004), DOI: 10.1016/j.apnum.2003.10.003
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx